# SDR UPS01236195

- Difficulty date: June 26, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- Aircraft time: 28,500 hours, 22,105 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Wire
- Condition: Broken
- Location: Stall Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AT ROTATION STICK SHAKER BEGAN AND CONTINUED UNTIL AIRCRAFT LANDED AND NOSE WHEEL TOUCHED DOWN.  REPAIRED BROKEN WIRE W1129-301-22R AT STA 560 PER WDM 20-30-12 OP CHECKED STALL WARNING SYSTEM PER MM 34-18-00, OPS CHECKED GOOD.
